# SDR UHLA2014021900141

- Difficulty date: February 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,768 hours, 9,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CROSSBEAM FRAME 17 BETWEEN LT AND RT SEAT TRACK.  REMOVED CORROSION BY BLENDING INSTALLED L-ANGLE SUPPORT DOUBLER ON CROSSFRAME, PN 170-21769-403.  MAJOR REPAIR
